Join Date: Dec 2008
Location: Upstate NY
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
It could be your thyroid or you could just need more sleep. I had thyroiditis in college and there was a huge difference in how tired I was with that versus how tired I am normally. Have you had any other symptoms like gaining weight, etc?
Just know that if your adrenals are struggling & you take thyroid meds, you'll feel worse because the meds will further tax your adrenals. If you're suffering from both, the adrenals should be treated first.
|61 members and 16,788 guests|
|agentofchaos , Amberline , Anne Jividen , bananabee , BeTheChangeNow , Biscuits & Gravy , camillabien , crazyms , DahliaRW , Deborah , fange , gonecrunchy , happymamasallie , hillymum , JElaineB , joandsarah77 , Johanna Watson , joycef , JoyfamMama , justmama , katelove , keepingFAITH , lilmissgiggles , lisak1234 , mareseatoats , marsupial-mom , mckittre , Mirzam , moominmamma , NaturallyKait , petey44 , RollerCoasterMama , rubelin , Saladd , sarrahlnorris , scheelimama , SchoolmarmDE , shantimama , Shmootzi , shoeg8rl , Skippy918 , Socks , Springshowers , sren , Stella Hill , stellanyc , SweetSilver , t2009 , thefragile7393 , tifga , worthy , [email protected] , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|